# SDR USAABB03225

- Difficulty date: December 16, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L3 AND R3 DOOR EXTERIOR EMERGENCY ILGHTS INOPERATIVE.  MAINTENANCE REPLACED BOTH BATTERIES.  (M)
